MathSciNet Relay Station
MathSciNet bibliographic data
MR3043776 52A41 (94A15 94A17)
Guntuboyina, Adityanand; Sen, Bodhisattva Covering numbers for convex functions. IEEE Trans. Inform. Theory 59 (2013), no. 4, 1957–1965.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement